MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) NAVLOCK TRACKER UNIVERSAL GREY; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734590
Medical Device Problem Codes Communication or Transmission Problem (2896); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to (b)(6) patient privacy regulations.Device manufacturing date is unavailable at this time.No parts have been received by the manufacturer for evaluation.No parts returned for analysis.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.It was reported that the grey nav lock tracker was not recognized.There was no reported delay to the procedure due to this issue and there was no reported impact on patient outcome.

Brand Name
NAVLOCK TRACKER UNIVERSAL GREY
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7405958
Report Number1723170-2018-01521
Device Sequence Number11133354
Product Code OLO
UDI-Device Identifier00643169085534
UDI-Public00643169085534
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734590
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2018
Initial Report FDA Received Date04/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1